# SDR NWAA072076311

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 37,896 hours, 4,785 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Odor
- Location: Oven
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, THE FLIGHT ATTENDANTS CALLED ABOUT A BURNING ODOR FROM GALLEY NR 2.  CIRCUIT BREAKERS FOR OVENS 2-45, AND 2-46 WERE PULLED, AND ODOR WAS ELIMINATED.  AFTER COOKING BREAKFAST, GALLEY 2A LOST ALL POWER.  AS A PRECAUTION THE RED MASTER GALLEY SWITCH WAS TURNED OFF.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND OVEN 2-45 MOTOR FAN SEIZED AND BURNED.  OVEN AND CONTROLLER WERE REMOVED AND REPLACED.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT WAS RETURNED TO SERVICE.
